# SDR P5CA9700784

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET AT NAC 180 LOWER HOR FIRE WALL, METAL SEAL ATT ON LT AND RT SIDE.  REPLACED BRACKET PER BOEING SRM 51-10-01.
